# SDR ASAA2023060943530

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 29,196 hours, 9,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Strip
- Part number: D71702001
- Condition: Faulty
- Location: Main Passenger C
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS EXIT S1GNS/LIGHTS ABOVE L2,R2 & AFT GALLEY WHERE INTERMITTENTLY FLASHING DURING BOARDING. GROUNDED - YES. VERIFIED DEFECT EMERGENCY LTS RANDOMLY ILLUMINATE ON AND OFF AR L2, R2 AFT GALLEY AND ROW 31ABC. REMOVED AND REPLACED PWR SUPPLY 1673 REF B737-900 WDM 33-51-14-3 AND B737-900 AMM 33-51-06 ALL OPS CKD NML. REPLACED BATTERY PACK 1673 REF AMM 33-51-06 ALL OPS CKD NML.
